# SDR AALA202211013656

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737
- Aircraft serial: 29570
- Aircraft time: 39,770 hours, 16,388 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO CLOSE. LUBRICATED DOOR LATCH AND STRIKER PER AMM 52-51-00.
